MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP

UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP
Model Number 00711770
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with the user facility, us endoscopy has learned that medical tape was not used to secure the cap, which is contrary to the directions provided in the instructions for use.Statements in the instructions for use include: "dry the tip of the endoscope by wiping with a 4x4 gauze, or dry wash cloth.It is important that the reveal distal attachment cap and tip of the endoscope are dry to ensure that the device stays attached to the endoscope.Secure the reveal distal attachment cap to the endoscope using medical grade tape ensuring not to cover the side hole." the device subject of this event was not returned to us endoscopy for evaluation.The user facility returned other devices from the same lot, which were evaluated and found to be within specification.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The user facility has declined us endoscopy's offer of in-service training.
 
Event or Problem Description
The user facility reported that a reveal distal attachment cap detached from the endoscope during procedural use.The device was retrieved, and there was no reported harm to the patient or user.

Brand Name
REVEAL DISTAL ATTACHMENT CAP
Common Device Name
DISTAL ATTACHMENT CAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8336203
Report Number1528319-2019-00010
Device Sequence Number11297246
Product Code OCX
UDI-Device Identifier00816765012642
UDI-Public(01)00816765012642
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model Number00711770
Device Catalogue Number00711770
Device Lot Number1814922
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1